BibTeX record journals/cpc/BaloghHLPUV15

download as .bib file

@article{DBLP:journals/cpc/BaloghHLPUV15,
  author       = {J{\'{o}}zsef Balogh and
                  Ping Hu and
                  Bernard Lidick{\'{y}} and
                  Oleg Pikhurko and
                  Bal{\'{a}}zs Udvari and
                  Jan Volec},
  title        = {Minimum Number of Monotone Subsequences of Length 4 in Permutations},
  journal      = {Comb. Probab. Comput.},
  volume       = {24},
  number       = {4},
  pages        = {658--679},
  year         = {2015},
  url          = {https://doi.org/10.1017/S0963548314000820},
  doi          = {10.1017/S0963548314000820},
  timestamp    = {Thu, 31 Oct 2024 16:54:19 +0100},
  biburl       = {https://dblp.org/rec/journals/cpc/BaloghHLPUV15.bib},
  bibsource    = {dblp computer science bibliography, https://dblp.org}
}